Alert archive / South Dakota / Wind Advisories in 2020

Wind Advisory 14, NWS Aberdeen, SD

September 2, 202026 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Sep 2, 2020, 3:24 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 2, 2020, 7:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2020, 3:24 AM CDT (08:24 UTC)
In effect from
Sep 2, 2020, 7:00 PM CDT
Expired
Sep 3, 2020, 3:00 AM CDT
In force
8 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2910 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

404 
WWUS73 KABR 020824
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
324 AM CDT Wed Sep 2 2020

SDZ003>007-009-010-015-016-021630-
/O.NEW.KABR.WI.Y.0014.200903T0000Z-200903T0500Z/
Corson-Campbell-McPherson-Brown-Marshall-Walworth-Edmunds-Dewey-
Potter-
Including the cities of McIntosh, Herreid, Eureka, Aberdeen, 
Britton, Mobridge, Ipswich, Isabel, and Gettysburg
324 AM CDT Wed Sep 2 2020 /224 AM MDT Wed Sep 2 2020/

...WIND ADVISORY IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING
TO MIDNIGHT CDT /11 PM MDT/ TONIGHT...

* WHAT...West winds 20 to 30 mph becoming northwest and increasing
  to 25 to 35 mph with gusts up to 45 to 55 mph expected.

* WHERE...Corson, Campbell, McPherson, Brown, Marshall, 
  Walworth, Edmunds, Dewey and Potter Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to midnight CDT 
  /11 PM MDT/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ008-011-017>023-033>037-045-048-051-021630-
/O.NEW.KABR.WI.Y.0014.200903T0300Z-200903T0800Z/
Traverse-Big Stone-Roberts-Day-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Sisseton, Webster, 
Faulkton, Redfield, Clark, Watertown, Milbank, Hayti, Clear Lake,
Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, 
and Fort Thompson
324 AM CDT Wed Sep 2 2020 /224 AM MDT Wed Sep 2 2020/

...WIND ADVISORY IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING
TO 3 AM CDT /2 AM MDT/ THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast South 
  Dakota and west central Minnesota.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 3 AM CDT /2 
  AM MDT/ Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Dorn
5 follow-up statements
059 
WWUS73 KABR 021545
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1045 AM CDT Wed Sep 2 2020

SDZ003>007-009-010-015-016-030000-
/O.CON.KABR.WI.Y.0014.200903T0000Z-200903T0500Z/
Corson-Campbell-McPherson-Brown-Marshall-Walworth-Edmunds-Dewey-
Potter-
Including the cities of McIntosh, Herreid, Eureka, Aberdeen, 
Britton, Mobridge, Ipswich, Isabel, and Gettysburg
1045 AM CDT Wed Sep 2 2020 /945 AM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT...

* WHAT...West winds 20 to 30 mph, becoming northwest and
  increasing to 25 to 35 mph in the evening, with gusts up to 45 
  to 55 mph expected.

* WHERE...Walworth, Corson, McPherson, Campbell, Marshall, 
  Brown, Edmunds, Potter and Dewey Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to midnight CDT 
  /11 PM MDT/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ008-011-017>023-033>037-045-048-051-030000-
/O.CON.KABR.WI.Y.0014.200903T0300Z-200903T0800Z/
Traverse-Big Stone-Roberts-Day-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Sisseton, Webster, 
Faulkton, Redfield, Clark, Watertown, Milbank, Hayti, Clear Lake,
Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, 
and Fort Thompson
1045 AM CDT Wed Sep 2 2020 /945 AM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO 3 AM CDT /2 AM MDT/ THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast South 
  Dakota and west central Minnesota.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 3 AM CDT /2 
  AM MDT/ Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KF
186 
WWUS73 KABR 022022
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
322 PM CDT Wed Sep 2 2020

SDZ003>007-009-010-015-016-030500-
/O.CON.KABR.WI.Y.0014.200903T0000Z-200903T0500Z/
Corson-Campbell-McPherson-Brown-Marshall-Walworth-Edmunds-Dewey-
Potter-
Including the cities of McIntosh, Herreid, Eureka, Aberdeen, 
Britton, Mobridge, Ipswich, Isabel, and Gettysburg
322 PM CDT Wed Sep 2 2020 /222 PM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT...

* WHAT...West winds 20 to 30 mph, becoming northwest and
  increasing to 25 to 35 mph in the evening, with gusts up to 45 
  to 55 mph expected.

* WHERE...Walworth, Corson, McPherson, Campbell, Marshall, 
  Brown, Edmunds, Potter and Dewey Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to midnight CDT 
  /11 PM MDT/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ008-011-017>023-033>037-045-048-051-030500-
/O.CON.KABR.WI.Y.0014.200903T0300Z-200903T0800Z/
Traverse-Big Stone-Roberts-Day-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Sisseton, Webster, 
Faulkton, Redfield, Clark, Watertown, Milbank, Hayti, Clear Lake,
Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, 
and Fort Thompson
322 PM CDT Wed Sep 2 2020 /222 PM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO 3 AM CDT /2 AM MDT/ THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast South 
  Dakota and west central Minnesota.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 3 AM CDT /2 
  AM MDT/ Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KF
187 
WWUS73 KABR 030016
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
716 PM CDT Wed Sep 2 2020

SDZ006-007-030800-
/O.EXT.KABR.WI.Y.0014.000000T0000Z-200903T0800Z/
Brown-Marshall-
Including the cities of Aberdeen and Britton
716 PM CDT Wed Sep 2 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT THURSDAY...

* WHAT...West winds 20 to 30 mph, becoming northwest and
  increasing to 25 to 35 mph in the evening, with gusts of 45 to 
  55 mph expected.

* WHERE...Walworth, Corson, McPherson, Campbell, Marshall, 
  Brown, Edmunds, Potter and Dewey Counties.

* WHEN...Until 3 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SDZ003>005-009-010-015-016-030500-
/O.CON.KABR.WI.Y.0014.000000T0000Z-200903T0500Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, and Gettysburg
716 PM CDT Wed Sep 2 2020 /616 PM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/
TONIGHT...

* WHAT...West winds 20 to 30 mph, becoming northwest and
  increasing to 25 to 35 mph in the evening, with gusts of 45 to 
  55 mph expected.

* WHERE...Walworth, Corson, McPherson, Campbell, Marshall, 
  Brown, Edmunds, Potter and Dewey Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to midnight CDT 
  /11 PM MDT/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ008-011-017>023-033>037-045-048-051-030800-
/O.CON.KABR.WI.Y.0014.200903T0300Z-200903T0800Z/
Traverse-Big Stone-Roberts-Day-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Sisseton, Webster, 
Faulkton, Redfield, Clark, Watertown, Milbank, Hayti, Clear Lake,
Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, 
and Fort Thompson
716 PM CDT Wed Sep 2 2020 /616 PM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT /2 AM MDT/
THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast South 
  Dakota and west central Minnesota.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 3 AM CDT /2 
  AM MDT/ Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
065 
WWUS73 KABR 030506
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1206 AM CDT Thu Sep 3 2020

SDZ003>005-009-010-015-016-030615-
/O.EXP.KABR.WI.Y.0014.000000T0000Z-200903T0500Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, and Gettysburg
1206 AM CDT Thu Sep 3 2020 /1106 PM MDT Wed Sep 2 2020/

...WIND ADVISORY HAS EXPIRED...

Northwest winds have diminished some but will remain gusty between
30 to 40 mph during the next few hours..

$$

MNZ039-046-SDZ006>008-011-017>023-033>037-045-048-051-030800-
/O.CON.KABR.WI.Y.0014.000000T0000Z-200903T0800Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Faulk-Spink-Clark-
Codington-Grant-Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-
Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Faulkton, Redfield, Clark, Watertown, Milbank,
Hayti, Clear Lake, Fort Pierre, Onida, Pierre, Highmore, Miller, 
Murdo, Kennebec, and Fort Thompson
1206 AM CDT Thu Sep 3 2020 /1106 PM MDT Wed Sep 2 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT /2 AM MDT/
EARLY THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast South 
  Dakota and west central Minnesota.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 3 AM CDT /2 
  AM MDT/ Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
760 
WWUS73 KABR 030759
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
259 AM CDT Thu Sep 3 2020

MNZ039-046-SDZ006>008-011-017>023-033>037-045-048-051-030900-
/O.EXP.KABR.WI.Y.0014.000000T0000Z-200903T0800Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Faulk-Spink-Clark-
Codington-Grant-Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-
Lyman-Buffalo-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Faulkton, Redfield, Clark, Watertown, Milbank,
Hayti, Clear Lake, Fort Pierre, Onida, Pierre, Highmore, Miller, 
Murdo, Kennebec, and Fort Thompson
259 AM CDT Thu Sep 3 2020 /159 AM MDT Thu Sep 3 2020/

...WIND ADVISORY WILL EXPIRE AT 3 AM CDT /2 AM MDT/ EARLY THIS
MORNING...

Northwest winds have continued to gradually diminish early this
morning across the advisory area. Breezy conditions will remain
possible for the next couple of hours with gusts between 30 and 40
mph, but an overall improvement is expected prior to sunrise.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Sep 2, 12:38 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Sep 2, 12:38 AM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1238 AM CDT Wed Sep 2 2020

.UPDATE...
Issued at 1236 AM CDT Wed Sep 2 2020

See below for an aviation forecast discussion for the 06Z TAFs.

UPDATE Issued at 814 PM CDT Tue Sep 1 2020

Allowed the Red Flag Warning over the north central part of South
Dakota to expire, and went ahead and upgraded tomorrow's Fire
Weather Watch to a Red Flag Warning. Otherwise, the current
forecast is on track and no other changes made at this time.

&&

.SHORT TERM...(This Evening through Wednesday Night)
Issued at 243 PM CDT Tue Sep 1 2020

Fire weather remains the main concern in the short term as dry
conditions persist. A cold front will push through the region on
Wednesday and Wednesday night. Daytime mixing winds ahead of the
front will help bump temperatures into the 80s and 90s. However,
timing of the front has slowed a bit from previous model runs, so
the strongest winds associated with it will not coincide with the
best daytime heating. That said, min RH will still fall to around 20
percent across central SD with breezy winds expected. The Fire
Weather Watch should be upgraded to a Red Flag Warning for
Wednesday after today's RFW expires.

Post-frontal winds could briefly gust to near Wind Advisory
criteria Wednesday night before high pressure builds in from the
west early Thursday morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 243 PM CDT Tue Sep 1 2020

Will start the period 12Z Thursday with the large 500mb trough set
up from northern and eastern Canada, through our eastern counties
and down through eastern TX. Out west, the 500mb high will continue
to strengthen over NV/UT/AZ. While some ridging will push in for the
weekend, mainly northwesterly flow will linger over the Northern
Plains through the entire extended period.

Cooler, northwest winds will be the rule Thursday, with temperatures
topping out in the 70s (around 5-7 degrees below average) as 850mb
temperatures fall between 6C and 11C in the afternoon. The
warmest air will remain over central SD. While a wave moving
through the northwesterly flow aloft Thursday night into Friday
morning could bring in a few more clouds to the Dakotas and
Minnesota, we're still expecting dry weather to continue in the
CWA. A warming trend will take hold Friday-Saturday, with highs
back in the 80s to low 90s Saturday afternoon as a warm front
pushes overhead, and 50s dewpoints briefly return. A few overnight
showers or storms could be possible over eastern SD/western MN,
enhanced by a LLJ.

Showers and thunderstorms, at least a slight chance, will return
west river Monday morning and across the entire area Monday
afternoon through Tuesday. Monday night looks to be our highest
chance of getting a wetting rain. Will limit potential of thunder at
slight chance, with the higher chance staying well to our south.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1236 AM CDT Wed Sep 2 2020

Terminals KABR,KATY,KPIR,KMBG

VFR conditions are forecast to prevail across the area overnight
and through the day Wednesday. West to southwest winds will
increase into the 15 to 25 knot range early Wednesday afternoon,
then will shift to the northwest during the evening hours.

***Construction to improve taxiways at both KABR/KPIR terminals
may cause an occasional temporary visibility reduction due
to blowing dust (bldu), mainly during daytime hours UFN.***

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning from noon CDT /11 AM MDT/ today to 8 PM CDT /7
     PM MDT/ this evening for SDZ267>270.

MN...None.
&&

UPDATE...Dorn
SHORT TERM...Wise
LONG TERM...KF
AVIATION...Dorn
Hazardous weather outlook, Sep 1, 4:43 AM CDT, 22 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
443 AM CDT Tue Sep 1 2020

SDZ003>005-009-010-015>017-033>037-045-048-051-020945-
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
443 AM CDT Tue Sep 1 2020 /343 AM MDT Tue Sep 1 2020/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...Today and tonight.

Conditions that promote wildfire development and expansion are
forecast for this afternoon across portions of north central South
Dakota.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Conditions that promote wildfire development and expansion are
forecast for Wednesday afternoon across much of central and north
central South Dakota.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ006>008-011-018>023-020945-
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-Codington-
Grant-Hamlin-Deuel-
443 AM CDT Tue Sep 1 2020

This Hazardous Weather Outlook is for west central Minnesota and
northeast South Dakota.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Dorn

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:07 PM CDTRed Flag WarningABR24 hr

Nearby

Wind Advisories in South Dakota, 2020Wind Advisories in Minnesota, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.